# SDR CA150814004

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PASSENGER DISEMBARKATION SMOKE WAS OBSERVED IN THE COCKPIT. THE APU WAS RUNNING, ACCORDING TO MAINTENANCE PERSONNEL AND LEFT PACK AIR CYCLE MACHINE IS DEFECTIVE. SHUT OFF THE APU IMMEDIATELY AND NORMAL INDICATIONS WERE OBSERVED. AT THE EVENT AIRPORT FIRE BRIGADE WERE CALLED AS A PRECAUTION AND THE SMOKE DISAPPEARED 10 MINUTES LATER.
